Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi ladies,

im going to be starting the diane-35 OC in five days from now, and i was wondering if anyone on here has had any experience on this pill. ive been on orthotricyclen for a year now, and i dont think its done all that much. it *may* have helped to regulate things, however after a recent relatively big breakout, i've decided to make the switch at my doctor's prompting. she's not a derm, but this is all through an acne treatment clinic. diane-35 is apparently quite effective, or so she says. so, if anyone out there has any positive/negative experiences with it, id love your input. thanx very much, and good luck w/ your skin!

Link to comment
Share on other sites

Hi Ive been on Diane 35 and it did wonders for my skin, although it did make me put on weight (about 5kg), also I constantly felt bloated and sick in the stomach, and also please be wary as it does cause depression, which is what happened to me, (although I refused to believe it, in reality it did). So PLEASE be aware of that.

I found an anti-bacterial supplement that I took in conjunction with Diane-35 and it helped me, reducing the bloating and stomach sickness feeling. Within 3 months you should see improvement (if not before), I was on it for about 2yrs and have since stopped it, unfortunately my skin has suffered as a result of stopping. I went to the doctor yesterday and after being on diane for such a long time Id like to give my body a rest. Instead she has prescibed doxy (which i started last night), an antibiotic and hopefully that will improve my skin.

Hopefully diane-35 will work for you, a know quite a few people who have used it and it has worked for us all. Any questions dont hesitate to ask! And keep us informed on how you are going! Goodluck.

Link to comment
Share on other sites

HI, I'M 25 AND HAVE BEEN DEALING WITH ACNE FOR 6 YEARS. I WAS ON DIANE 1 1/2 YEARS AGO AND I WAS ON IT FOR THE SAME AMT OF TIME. IT CLEARED ME UP 100% BUT AFTER WATCHING A SHOW THAT CLAIMS HIGHER BLOT CLOTTING ON THIS DRUG, I STOPPED. I STARTED DIANE AGAIN YESTERDAY BECAUSE MY ACNE HAD GONE SEVERE CYSTIC AND I'M AFRAID TO GO ON ACCUTANE THOUGH I MIGHT JUST HAVE TO GO ON IT.

BESIDES FINDING SOME OF MY HAIR FALLING OUT, NOTHING MAJOR, BEING EXTREMELY EMOTIONAL, NO OTHER SIDE EFFECTS ON THIS DRUG. I GUESS THAT THERE ARE SIDE EFFECTS TO EVERYTHING. WHAT CAN WE DO?

GOOD LUCK.

Link to comment
Share on other sites

I took diane 35 for years and it is the only pc pill that didn’t cause any skin problems but 2 years ago a very smart doctor took me off them and put me on some cheap crap that give me the worst acne ever . Now I am on diane again but there is too much damage done and I am afraid that this time diane it’s not enough, it helped a lot but I am going on accutane next week because I want to be done with acne forever.

Link to comment
Share on other sites

I was on Diane 35 for almost 4 years

my period came like clock work every 28 days...

just make sure you take it the same time EVERYDAY if

you can ... they are a little temperamental that way...

I forgot one day and was 5 hours late...had a little spotting

that month.

After years of use...my period would end...but then come back

3-4 days later...and hang around for another few days...

(A REAL PAIN) bb_sad.gif

my face did get a little worse before it got better...

but it never did clear up...just when my face cleared,

the hormones took over and flared up all over again!

(don't you just hate that!) ph34r.gif

my cons -

did a doozy on my monthly migraines...

made them 10 times worse bb_icon_twisted.gif

(they actually sent me for a CAT scan, thinking

that something in my head was about to blow)

If you have bad menstrual headaches...this WILL make them worse!

tired exhausted feeling all the time

-I would come home from work at 5:30 and

could go to lay down for a quick nap...but continue

on sleeping until the next morning

(EVERYDAY!!!)

now if that wasn't a huge warning sign...

I was ready to cry at any given moment,

pms was a b*tch! and so was I!

and my leg (around my 1 varicose vein)

seem to ache all the time.

SO YOU ASK...why the hell did I stay on this pill?

I THOUGHT my skin would get better...and when your skin

is bad, I guess some of us will put up with anything to make it better.

bb_icon_exclaim.gifbb_icon_exclaim.gifbb_icon_exclaim.gif

PLEASE PLEASE PLEASE, if you start taking this and

it makes you feel exhausted, depressed and not like yourself...

switch to another brand.

***I have had friends on this also...and they have never had

a single problem while on it....no bad side effects what so ever!!

I hope you are in that group!

good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×